# SDR REXA2019111211589

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 30,236 hours, 27,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Rows 2-3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT INOP @ ROW 2 + 3 P/N OFF: 36262-4 
REMOVED AND REPLACED EMGERENCY TRACK LIGHT IAW CRJ200 AMM 33-51-01. OPS CHK GOOD
